# SDR REXA2016072701459

- Difficulty date: July 27, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L ATTACHMENT ANGLE BETWEEN FS 349 AND FS 364.00 CORRODED.  R & R STR 26L ANGLE, DIAPHRAGM, IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-77-00-001-001-A01.
